# SDR HNAA2021111500549

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 48,359 hours, 45,063 cycles
- System (JASC): 3400 · Navigation System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  647     34-15  2723171  11NOV21  ALB  CLOSE
      CAPT PFD ALTITUDE DISPLAY RED X.
FACT  11NOV21  06:46  ALB
            RESET CB C-5 AND C-3 SEVERAL TIMES. OPS CHECK GOOD. OKAY FOR SERVICE AT THIS TIME.
